Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 142731, 11 pages
http://dx.doi.org/10.1155/2012/142731
Research Article

A Class of Schur Multipliers on Some Quasi-Banach Spaces of Infinite Matrices

Unit Research 1, Institute of Mathematics of the Romanian Academy, P.O. Box 1-764, 014700 Bucharest, Romania

Received 31 July 2011; Accepted 16 November 2011

Academic Editor: Lars Erik Persson

Copyright © 2012 Nicolae Popa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nicolae Popa, “A Class of Schur Multipliers on Some Quasi-Banach Spaces of Infinite Matrices,” Journal of Function Spaces and Applications, vol. 2012, Article ID 142731, 11 pages, 2012. https://doi.org/10.1155/2012/142731.